# SDR DXTA2009051303648

- Difficulty date: May 12, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N820QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600650
- Aircraft time: 4,265 hours, 3,332 cycles
- Engine: Pwa PW535A
- System (JASC): 7603 · Power Lever
- Part: Spring
- Part number: 556580315
- Condition: Broken
- Location: Eng Throttle
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

ENGINE SHUTS OFF WHEN BROUGHT BACK TO IDLE, ON GROUND.  REMOVED & REPLACED THROTTLE SPRING RAN FOR OP'S AND SLAM CHECKS. SYSTEM OP'S CHECKS SATISFACTORY AT THIS TIME. ALL WORK DONE IAW MM 76-10-00
